Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 14, 2008, 8:45 AM CDT for Outagamie County, Wisconsin. It was in force for 21 days.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 8:45 AM CDT (13:45 UTC)
- Expired
- May 5, 2008, 7:14 AM CDT
- In force
- 21 days
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Outagamie County, WI
The radar
The Green Bay radar (KGRB), 30 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at Shiocton (SHIW3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KGRB 141345
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
845 AM CDT MON APR 14 2008
...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN WISCONSIN...WOLF RIVER NEAR
SHIOCTON AFFECTING...OUTAGAMIE COUNTY.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED
TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. THE NEXT
SCHEDULED ROUTINE STATEMENT WILL BE ISSUED TOMORROW MORNING.
WIC087-150145-
/O.NEW.KGRB.FL.W.0006.080414T1345Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080414T1225Z.000000T0000Z.NO/
845 AM CDT MON APR 14 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD WARNING FOR
THE WOLF RIVER NEAR SHIOCTON...UNTIL FURTHER NOTICE.
* AT 08 AM MONDAY...THE STAGE NEAR SHIOCTON WAS...11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT SUN MON
LOWER WOLF RIVER
SHIOCTON 11 11.1 MON 08 AM
$$12 follow-up statements
000
WGUS83 KGRB 150052
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
751 PM CDT MON APR 14 2008
...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER AT SHIOCTON....
AFFECTING OUTAGAMIE COUNTY.
DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS MAKE WALKING
OR WADING INTO FLOOD AREAS DANGEROUS. LISTEN TO NOAA WEATHER RADIO
FOR UPDATED STATEMENTS. FLOOD STATEMENTS ARE NORMALLY ISSUED TWICE A DAY.
WIC087-151251-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080414T1725Z.000000T0000Z.NO/
751 PM CDT MON APR 14 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:25 PM MONDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS
ARE ASSOCIATED WITH THIS RIVER FLOODING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT SUN MON
LOWER WOLF RIVER
SHIOCTON 11 11.1 MON 12 PM
$$000
WGUS83 KGRB 151258
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
758 AM CDT TUE APR 15 2008
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...WOLF RIVER...
AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.
SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
WIC087-160058-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080415T1230Z.000000T0000Z.NO/
758 AM CDT TUE APR 15 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM TUESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN MON TUE
LOWER WOLF RIVER
SHIOCTON 11 11.4 TUE 07 AM
$$000
WGUS83 KGRB 151932
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
232 PM CDT TUE APR 15 2008
...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER AFFECTING
OUTAGAMIE COUNTY.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS MAKE
WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO DEVELOPMENTS BY
LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
WIC087-160732-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080415T1230Z.000000T0000Z.NO/
232 PM CDT TUE APR 15 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:20 PM TUESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN THE SHIOCTON
AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS ARE ASSOCIATED
WITH THIS RIVER FLOODING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN MON TUE
LOWER WOLF RIVER
SHIOCTON 11 11.4 TUE 01 PM
$$000
WGUS83 KGRB 161142
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
642 AM CDT WED APR 16 2008
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WOLF RIVER...
AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.
SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
WIC087-162342-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080415T1230Z.000000T0000Z.NO/
642 AM CDT WED APR 16 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* THE LATEST STAGE WAS 11.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
$$000
WGUS83 KGRB 161501
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
1001 AM CDT WED APR 16 2008
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WOLF RIVER...
AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.
WIC087-170301-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
1001 AM CDT WED APR 16 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST
CURRENTS ARE ASSOCIATED WITH THIS RIVER FLOODING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON TUE WED
LOWER WOLF RIVER
SHIOCTON 11 11.4 WED 07 AM
$$000
WGUS83 KGRB 170102
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
802 PM CDT WED APR 16 2008
...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER IN OUTAGAMIE COUNTY.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.
WIC087-171302-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
802 PM CDT WED APR 16 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST
CURRENTS ARE ASSOCIATED WITH THIS RIVER FLOODING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON TUE WED
LOWER WOLF RIVER
SHIOCTON 11 11.4 WED 07 AM
$$000
WGUS83 KGRB 171300
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
800 AM CDT THU APR 17 2008
...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER IN OUTAGAMIE COUNTY.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.
WIC087-180100-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
800 AM CDT THU APR 17 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE WED THU
LOWER WOLF RIVER
SHIOCTON 11 11.4 WED 07 AM
$$000
WGUS83 KGRB 171405
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
905 AM CDT THU APR 17 2008
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WOLF RIVER...
AFFECTING THE FOLLOWING COUNTIES IN WISCONSIN: OUTAGAMIE.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.
WIC087-181405-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
905 AM CDT THU APR 17 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE WED THU
LOWER WOLF RIVER
SHIOCTON 11 11.3 THU 07 AM
$$
BERSCH/PLH000
WGUS83 KGRB 180125
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
825 PM CDT THU APR 17 2008
...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER...
AFFECTING OUTAGAMIE COUNTY.
SAFETY MESSAGE...DO NOT DRIVE CARS INTO FLOODED AREAS. FAST CURRENTS MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
WIC087-181325-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
825 PM CDT THU APR 17 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS
ARE ASSOCIATED WITH THIS RIVER FLOODING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE WED THU
LOWER WOLF RIVER
SHIOCTON 11 11.3 THU 07 AM
$$000
WGUS83 KGRB 181352
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
852 AM CDT FRI APR 18 2008
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...WOLF RIVER...
AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.
WIC087-190152-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
852 AM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM FRIDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED THU FRI
LOWER WOLF RIVER
SHIOCTON 11 11.1 FRI 07 AM
$$
BERSCH/PLH000
WGUS83 KGRB 190051
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
751 PM CDT FRI APR 18 2008
...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER...AFFECTING
OUTAGAMIE COUNTY.
SAFETY MESSAGE...DO NOT DRIVE CARS INTO FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS
ARE NORMALLY UPDATED TWICE A DAY.
WIC087-191251-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
751 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM FRIDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN
THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS
ARE ASSOCIATED WITH THIS RIVER FLOODING.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED THU FRI
LOWER WOLF RIVER
SHIOCTON 11 11.1 FRI 07 AM
$$000
WGUS83 KGRB 051214
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
714 AM CDT MON MAY 05 2008
...this is a test...
WIC087-051229-
/O.CAN.KGRB.FL.W.0006.000000T0000Z-080505T1214Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
714 AM CDT MON MAY 05 2008
This is a test...
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 4:22 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 14, 4:22 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 422 AM CDT MON APR 14 2008 .SHORT TERM...SURFACE RIDGE MOVING INTO WISCONSIN TODAY WILL PROVIDE SUNNY SKIES AND NEAR SEASONABLE TEMPERATURES. ONCE AGAIN IT WILL GET OFF TO A COLD START...WITH LOWS IN THE SINGLE NUMBERS AND TEENS IN THE NORTH. AIR IS VERY DRY THOUGH...SO EXPECT A LARGE DIURNAL RANGE. TEMPERATURES WILL NOT DROP MUCH TONIGHT AS SOUTHERLY FLOW INCREASES ON BACK SIDE OF THE RIDGE. TUESDAY MAY BE THE WARMEST DAY OF THE YEAR SO FAR. GUSTY SOUTH WINDS...SUNNY SKIES AND RELATIVELY DRY AIR SHOULD ALLOW TEMPERATURES TO REACH 60 TO 65 OR MORE EXCEPT ALONG THE LAKE MICHIGAN SHORE. .LONG TERM...TUESDAY NIGHT THRU SUNDAY. FORECAST FOCUS ON TEMPERATURES AND PRECIP CHANCES. EARLY ON THE ATMOSHERE IS FAIRLY DRY IN THE MIDDLE AND UPPER LEVELS. DESPITE A FRONTAL BOUNDARY NEAR THE NORTHWESTERN GREAT LAKES ON WEDNESDAY...ABUNDANT DRY AIR WILL INHIBIT ANY ELEVATED CONVECTION...WITH TOO MUCH WARM AIR AT 800MB TO INHIBIT ANY SURFACE BASED CONVECTION AS TEMPS AROUND 80 WOULD BE NEEDED TO BREAK THRU THE CAP. GIVEN THE GFS IS THE ONLY MODEL WITH PRECIP WILL REMOVE PRECIP FROM WEDNESDAY. THE FRONT MOVES THRU AND STALLS SOMEWHERE AROUND SOUTHERN WISCONSIN THURSDAY AND FRIDAY. WITH THE FRONT LINGERING AROUND THE AREA WILL LOWER TEMPS A FEW DEGREES AS CLOUD COVER AND PRECIP WILL KEEP TEMPERATURES A BIT COOLER. ALTHOUGH THE PLACEMENT OF THE FRONT WILL PLAY A ROLE IN WHAT AREAS RECEIVE PRECIP...THE SOUTHERN CWA SEEMS LIKE THE BEST CHANCE AS MOST OF THE MODELS KEEP THE FRONT ACROSS SOUTHERN WISCONSIN. THINGS BECOME A BIT LESS CLEAR DURING THE WEEKEND AS THE MODELS HAVE TRENDED A BIT DRIER AS ANOTHER LOW PRESSURE SYSTEM ORGANIZES ACROSS THE NORTHERN PLAINS. GIVEN THINGS COULD CHANGE THIS FAR OUT WILL NOT CHANGE THE PREVIOUS FORECAST AT THIS POINT. && .AVIATION...CLEAR SKIES EXPECTED THROUGH TUESDAY EXCEPT FOR SOME HIGH CLOUDS TONIGHT. LOW LEVEL WIND SHEAR LIKELY LATE TONIGHT AND EARLY TUESDAY. && .MARINE...NONE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/KURIMSKI
Hazardous weather outlook, Apr 14, 6:04 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 604 AM CDT MON APR 14 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151330- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 604 AM CDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-151330- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 604 AM CDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED DURING THE TUESDAY THROUGH WEDNESDAY NIGHT PERIOD...AS STRONG SOUTH WINDS DEVELOP IN ADVANCE OF A COLD FRONT. GALE FORCE WINDS ARE POSSIBLE WELL OFFSHORE.
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.